# SDR ASAA2023032742600

- Difficulty date: March 27, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,329 hours, 10,223 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP QRH RAN, KWSA LOGON STILL REJECTED. GROUNDED - YES. ACCOMPLISHED ACARS SYSTEM TEST REF B737-900 AMM 23-27-00-730-806-010 & CPDLC FUNCTIONAL TEST REF AMM 34-61-00-720-899, OPS CK NML.
